| Model Number |
861304 |
| Medical Device Problem Code |
Failure of Device to Self-Test (2937)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event
Malfunction
Event or Problem Description
It has been reported to philips the customer called and stated that the aed is not working properly.The aed does not initiate a self-test when the battery is inserted.When the battery is inserted, there is a single chirp and no prompts.When the blue i button is pressed the aed states ready for use.This is outside of the normal self test operation of the aed.The aed is to be exchanged at zero cost to the customer under ib warranty exchange.